MathSciNet Relay Station
MathSciNet bibliographic data
MR810179 (87c:58005) 58A10 (32J99)
Karp, Leon Elliptic operators and a theorem of Poincaré. Proc. Amer. Math. Soc. 95 (1985), no. 4, 649–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement